# SDR ASAA2014090409068

- Difficulty date: September 4, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 31,357 hours, 9,243 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, WAS NOTIFIED ENGINE VALVE CLOSED, LIGHT ILLUMINATED BRIGHT BLUE ON NR 2 ENGINE WITH ENGINE RUNNING NORMAL AND ALL INDICATION NORMAL, THE LIGHT EXTINGUISHED AFTER 5 MINUTES.  ACFT GROUNDED.  COULD NOT DUPLICATE.  AS A PRECAUTION,  REPLACED NR 2  NACELLE WIRING HARNESS, IAW MM 71-51-03 & WDM 76-21-21. OPS CHECKED NORMAL, PLUS PERFORMED ENGINE RUN WITH NO DEFECTS NOTED, WITH ENG VALVE CLOSED LIGHT.
